Advertisement

Quadratic Forms Over Semilocal Rings

  • Authors
  • Ricardo¬†Baeza

Part of the Lecture Notes in Mathematics book series (LNM, volume 655)

Table of contents

  1. Front Matter
    Pages I-VI
  2. Ricardo Baeza
    Pages 1-21
  3. Ricardo Baeza
    Pages 22-58
  4. Ricardo Baeza
    Pages 59-88
  5. Ricardo Baeza
    Pages 89-111
  6. Ricardo Baeza
    Pages 112-176
  7. Back Matter
    Pages 177-199

About this book

Keywords

Invariant Quadratische Form Semi-lokaler Ring form group quadratic form

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0070341
  • Copyright Information Springer-Verlag Berlin Heidelberg 1978
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-08845-5
  • Online ISBN 978-3-540-35816-9
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • Buy this book on publisher's site